# SDR 9514129946

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8926E
- Make and model: Doug DC-9-31
- Aircraft serial: 45863
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Condition: Cracked
- Location: Fs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND A CRACK IN THE ATTACH CASTING BETWEEN THE FS 756 BULKHEAD AND LONGERON 29L IN THE LEFT MAIN LANDING GEAR WHEEL WELL.  REPLACED CASTING PER SRM 51-03.
